# SDR CALA2025051504695

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 27,406 hours, 10,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE AFT WET AREA, INTERCOSTAL (P/N 147A5660-22) BETWEEN STA 947.50 TO STA 967.00 RBL 50.92 EXFOLIATED/CORROSION UPPER SURFACE NOTED.  (REF AAR N/R 9970928) UPDATED FOR ESFR REMOVED AND REPLACED EXFOLIATED INTERCOSTAL (P/N 147A5660-22) BETWEEN STA 947.50 TO STA 967.00 RBL 50.92 AS PER SRM 51-40-02-G-0, SRM 51-40-05-0G-0 AND DWG #147A5650.
